# SDR ASOA200900829

- Difficulty date: July 24, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 15,324 hours, 13,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK NR 1 INOP AND NEEDS TO BE REPLACED.
